PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 73 | 1 | 115-141
Tytuł artykułu

On rings whose flat modules form a Grothendieck category

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
73
Numer
1
Strony
115-141
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-08-26
Twórcy
autor
  • Department of Mathematics, University of Murcia, 30100 Murcia, Spain
autor
  • Faculty of Mathematics and Informatics, Nicholas Copernicus University, Chopina 12/18, 87-100 Toruń, Poland
Bibliografia
  • [1] F. W. Anderson and K. R. Fuller, Rings and Categories of Modules, Springer, New York, 1992.
  • [2] P. N. Ánh and L. Márki, Morita equivalence for rings without identity, Tsukuba J. Math. 11 (1987), 1-16.
  • [3] M. Auslander, I. Reiten and S. Smalø, Representation Theory of Artin Algebras, Cambridge Stud. Adv. Math. 36, Cambridge Univ. Press, 1995.
  • [4] K. R. Fuller, On rings whose left modules are direct sums of finitely generated modules, Proc. Amer. Math. Soc. 54 (1976), 115-135.
  • [5] P. Gabriel, Des catégories abéliennes, Bull. Soc. Math. France 90 (1962), 323-448.
  • [6] J. L. García and J. Martínez, Purity through Gabriel's functor rings, Bull. Soc. Math. Belgique 45 (1993), 137-152.
  • [7] J. L. García and J. Martínez, When is the category of flat modules abelian?, Fund. Math. 147 (1995), 83-91.
  • [8] J. L. García and J. J. Simón, Morita equivalence for idempotent rings, J. Pure Appl. Algebra 76 (1991), 39-56.
  • [9] J. Gómez Torrecillas, Rings whose flat modules are torsionfree, Ph.D. Thesis, University of Granada, 1992.
  • [10] J. Gómez Torrecillas, FTF rings, preprint.
  • [11] J. Gómez Torrecillas and B. Torrecillas, Flat torsionfree modules and QF-3 rings, Osaka J. Math. 30 (1993), 529-542.
  • [12] M. Hoshino and S. Takashima, On Lambek torsion theories II, ibid. 31 (1994), 729-746.
  • [13] C. U. Jensen and H. Lenzing, Model Theoretic Algebra With Particular Emphasis on Fields, Rings, Modules, Algebra Logic Appl. 2, Gordon & Breach, 1989.
  • [14] C. U. Jensen and D. Simson, Purity and generalized chain conditions, J. Pure Appl. Algebra 14 (1979), 297-305.
  • [15] S. Jøndrup and D. Simson, Indecomposable modules over semiperfect rings, J. Algebra 73 (1981), 23-29.
  • [16] M. G. Leeney, LLI rings and modules of type LP, Comm. Algebra 20 (1992), 943-953.
  • [17] L. H. Rowen, Finitely presented modules over semiperfect rings, Proc. Amer. Math. Soc. 97 (1986), 1-7.
  • [18] L. H. Rowen, Finitely presented modules over semiperfect rings satisfying ACC-∞, J. Algebra 107 (1987), 284-291.
  • [19] D. Simson, Functor categories in which every flat object is projective, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 22 (1974), 375-380.
  • [20] D. Simson, On pure global dimension of locally finitely presented Grothendieck categories, Fund. Math. 96 (1977), 91-116.
  • [21] D. Simson, On pure semisimple Grothendieck categories I, ibid. 100 (1978), 211-222.
  • [22] D. Simson, Linear Representations of Partially Ordered Sets and Vector Space Categories, Algebra Logic Appl. 4, Gordon & Breach, 1992.
  • [23] J. P. Soublin, Anneaux et modules cohérents, J. Algebra 15 (1970), 455-472.
  • [24] B. Stenström, Rings of Quotients, Springer, Berlin, 1975.
  • [25] H. Tachikawa, QF-3 rings and categories of projective modules, J. Algebra 28 (1974), 408-413.
  • [26] R. Wisbauer, Foundations of Module and Ring Theory, Algebra Logic Appl. 3, Gordon & Breach, 1991.
  • [27] K. Yamagata, Frobenius algebras, in: Handbook of Algebra, M. Hazewinkel, (ed.), Vol. 1, North-Holland, Amsterdam, 1996, 841-887.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv73i1p115bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.